Library Header Image
LSE Research Online LSE Library Services

Cumulant varieties

Pistone, Giovanni and Wynn, Henry (2006) Cumulant varieties. Journal of Symbolic Computation, 41 (2). pp. 210-221. ISSN 0747-7171

Full text not available from this repository.
Identification Number: 10.1016/j.jsc.2005.04.008
Item Type: Article
Official URL:
Additional Information: © 2006 Elsevier B V
Divisions: Statistics
Subjects: Q Science > QA Mathematics > QA76 Computer software
Date Deposited: 15 Aug 2008 13:44
Last Modified: 20 Feb 2021 01:48

Actions (login required)

View Item View Item